# SDR HALA2019021400045

- Difficulty date: February 13, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 37,671 hours, 5,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS COMING LOOSE FROM THE FLOOR IN THE FIRST CLASS GALLEY. RE-SECURED EMERGENCY PATH LIGHTS.
